# SDR AALA2019101429002

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 6,078 hours, 2,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Rt Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR WOULD NOT OPEN AND CLOSE SMOOTHLY, STICKY. MAINTENANCE LUBRICATED AND RE-SET DOOR PER CMM 25-49-72 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
